I just started treatment yesterday and an hour or so after I took the Mepron, I had chills and fatigue. Now, I can barely move. Every muscle and bone in my body hurts. I'm very weak and I feel like I've been hit by a train. I've never felt this bad since I've had this disease. I'm not even on the highest dose of biaxin yet. I only took 250mg so far.
I really don't think I can do this. I didn't even have enough strength to get up and take my medicine today. I called my doctor but they are not good at returning calls on weakends. I have no clue what to do now. I just feel really bad. Worse than ever.
This is what I'm taking:
Mepron- 1/2 tsp 2x a day. (I know this is not enough but I am very sensitive to meds)
Biaxin- 250mg 2x a day (I only took 1 yesterday)
Nystatin- 500,000 units 4x a day for yeast
I take glandulars too ex: For my thyroid and adrenal glands, plus Vitamin C, Probiotics and some other stuff.
Please, what do you all think is going on?
2003 symptoms started;panic attacks,anxiety,heightened senses.
2007 Diagnosed with Lyme. Didn't start treatment.
2008 symptoms came back with a vengence.
2009 Diagnosed with Lyme plus co-infections....Babesia and Bartonella.
Illnesses: -Chronic Lyme Disease,Hashimotos Thyroiditis, Ulcers, Hypoglycemia
Medications: -Biaxin 250mg to start,Mepron,Ultram,Thyro Complex 60mg,Probiotics and supplements
Post Edited (CajunGrl) : 6/6/2009 9:00:58 PM (GMT-6)